Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 75, NWS Lake Charles, LA

July 26, 2015Jasper County, Tyler County, Texas

NWS Lake Charles, LA issued this river flood warning at Jul 26, 2015, 8:07 PM CDT for Jasper County, Tyler County, Texas. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jul 26, 2015, 8:07 PM CDT (01:07 UTC)
Expired
Aug 2, 2015, 8:07 PM CDT
In force
7 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Jasper County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 120 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Town Bluff (TBFT2). The gauge peaked at 64.22 ft at Jul 28, 2015, 7:00 AM CDT.

actionminormoderate60657007/2707/2807/2907/3007/3108/0108/0208/0308/04
Action stage
64 ft
Minor stage
68 ft
Moderate stage
72 ft
Major stage
82.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08040600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WGUS44 KLCH 270107
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
807 PM CDT SUN JUL 26 2015

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Texas...

  Neches River Near Town Bluff 

TXC241-457-271507-
/O.NEW.KLCH.FL.W.0075.150727T0107Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150727T0600Z.000000T0000Z.NO/
807 PM CDT SUN JUL 26 2015

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Sunday the stage was 64.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 64.1 feet for the next
  several days.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.


&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
9 follow-up statements
992 
WGUS84 KLCH 271308
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
808 AM CDT MON JUL 27 2015

...The flood warning continues for the following rivers in Texas...

  Neches River Near Town Bluff 

TXC241-457-280308-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150727T1800Z.000000T0000Z.NO/
808 AM CDT MON JUL 27 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  7:00 AM Monday the stage was 64.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 64.2 feet.
* Impact...At stages near 64.0 feet...Minor flooding will occur.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
090 
WGUS84 KLCH 280157
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
857 PM CDT MON JUL 27 2015

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Atchafalaya River At Morgan City 
  Neches River Near Town Bluff 

LAC099-101-281557-
/O.CON.KLCH.FL.W.0074.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.150715T1500Z.150728T0000Z.000000T0000Z.NO/
857 PM CDT MON JUL 27 2015

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Monday the stage was 6.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.1 feet.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
  be under water. Water will cover the lower end of Belleview Front 
  Street in Berwick. Vessel traffic will be affected by stronger 
  river current and vessel traffic safety rules will be strictly 
  enforced by the U.S. Coast Guard.

&&
 
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
      2980 9110 2997 9124

$$

TXC241-457-281556-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150728T0600Z.000000T0000Z.NO/
857 PM CDT MON JUL 27 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Monday the stage was 64.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 64.2 feet.
* Impact...At stages near 64.0 feet...Minor flooding will occur.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
393 
WGUS84 KLCH 281358
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
857 AM CDT TUE JUL 28 2015

...The flood warning continues for the following rivers in Texas...

  Neches River Near Town Bluff 

TXC241-457-290357-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150728T1800Z.000000T0000Z.NO/
857 AM CDT TUE JUL 28 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  8:00 AM Tuesday the stage was 64.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain 64.2 feet.
* Impact...At stages near 64.0 feet...Minor flooding will occur.


&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
416 
WGUS84 KLCH 290154
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
854 PM CDT TUE JUL 28 2015

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Atchafalaya River At Morgan City 
  Neches River Near Town Bluff 

LAC099-101-291554-
/O.CON.KLCH.FL.W.0074.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.150715T1500Z.150728T2100Z.000000T0000Z.NO/
854 PM CDT TUE JUL 28 2015

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Tuesday the stage was 6.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.2 feet through Sunday.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
  be under water. Water will cover the lower end of Belleview Front 
  Street in Berwick. Vessel traffic will be affected by stronger 
  river current and vessel traffic safety rules will be strictly 
  enforced by the U.S. Coast Guard.

&&
 
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
      2980 9110 2997 9124

$$

TXC241-457-291554-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150728T1645Z.000000T0000Z.NO/
854 PM CDT TUE JUL 28 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Tuesday the stage was 64.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 64.1 feet.
* Impact...At stages near 64.0 feet...Minor flooding will occur.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
217 
WGUS84 KLCH 291249
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
749 AM CDT WED JUL 29 2015

...The flood warning continues for the following rivers in Texas...

  Neches River Near Town Bluff 

TXC241-457-300249-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150730T1200Z.000000T0000Z.NO/
749 AM CDT WED JUL 29 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  7:00 AM Wednesday the stage was 64.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will continue rising to near 64.3 feet by 
  Thursday morning then remain steady for the next several days.
* Impact...At stages near 64.0 feet...Minor flooding will occur.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
555 
WGUS84 KLCH 300137
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
837 PM CDT WED JUL 29 2015

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Atchafalaya River At Morgan City 
  Neches River Near Town Bluff 

LAC099-101-301537-
/O.CON.KLCH.FL.W.0074.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.150715T1500Z.150728T2100Z.000000T0000Z.NO/
837 PM CDT WED JUL 29 2015

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Wednesday the stage was 6.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.2 feet.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
  be under water. Water will cover the lower end of Belleview Front 
  Street in Berwick. Vessel traffic will be affected by stronger 
  river current and vessel traffic safety rules will be strictly 
  enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed 
  to protect against higher stages. Vessel traffic will be affected 
  by stronger river current and vessel traffic safety rules will be 
  strictly enforced by the U.S. Coast Guard.


&&
 
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
      2980 9110 2997 9124

$$

TXC241-457-301536-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150730T0600Z.000000T0000Z.NO/
837 PM CDT WED JUL 29 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Wednesday the stage was 64.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 64.2 feet through 
  midnight tomorrow then begin falling.
* Impact...At stages near 64.0 feet...Minor flooding will occur.


&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
880 
WGUS84 KLCH 301346
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
846 AM CDT THU JUL 30 2015

...The flood warning continues for the following rivers in Texas...

  Neches River Near Town Bluff 

TXC241-457-310346-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150730T1800Z.000000T0000Z.NO/
846 AM CDT THU JUL 30 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  8:00 AM Thursday the stage was 64.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 64.2 feet.
* Impact...At stages near 64.0 feet...Minor flooding will occur.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
950 
WGUS84 KLCH 310034
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
734 PM CDT THU JUL 30 2015

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Atchafalaya River At Morgan City 
  Neches River Near Town Bluff 

LAC099-101-311434-
/O.CON.KLCH.FL.W.0074.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.150715T1500Z.150731T0600Z.000000T0000Z.NO/
734 PM CDT THU JUL 30 2015

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was 6.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 6.3 feet after
  midnight tomorrow then begin falling.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
  be under water. Water will cover the lower end of Belleview Front 
  Street in Berwick. Vessel traffic will be affected by stronger 
  river current and vessel traffic safety rules will be strictly 
  enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed 
  to protect against higher stages. Vessel traffic will be affected 
  by stronger river current and vessel traffic safety rules will be 
  strictly enforced by the U.S. Coast Guard.


&&
 
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
      2980 9110 2997 9124

$$

TXC241-457-311434-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150730T1600Z.000000T0000Z.NO/
734 PM CDT THU JUL 30 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was 64.0 feet.
* Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river is expected to remain near flood stage for 
  the next several days.
* Impact...At stages near 64.0 feet...Minor flooding will occur.


&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$
421 
WGUS84 KLCH 311414
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
914 AM CDT FRI JUL 31 2015

...The flood warning is cancelled for the following rivers in 
Texas...

  Neches River Near Town Bluff 

TXC241-457-311444-
/O.CAN.KLCH.FL.W.0075.000000T0000Z-150731T1414Z/
/TBFT2.1.ER.150726T1922Z.150730T1600Z.000000T0000Z.NO/
914 AM CDT FRI JUL 31 2015

The Flood Warning is cancelled for
  The Neches River Near Town Bluff.
* At  8:00 AM Friday the stage was 63.8 feet.
* Flood stage is 64.0 feet.
* Impact...At stages near 64.0 feet...Minor flooding will occur.
* Impact...At stages near 62.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jul 26, 8:02 PM CDT, 5 minutes earlier.

Area forecast discussion, Jul 26, 8:02 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
802 PM CDT SUN JUL 26 2015

.DISCUSSION...
UPDATING POPS FOR COVERAGE ENDING EARLY THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 614 PM CDT SUN JUL 26 2015/

DISCUSSION...
UPDATED THE WEATHER GRIDS FOR WHERE THE STORMS ARE CURRENTLY
LOCATED. SHOULD BE ENDING IN AN HOUR OR TWO.

PREV DISCUSSION... /ISSUED 300 PM CDT SUN JUL 26 2015/

DISCUSSION...MAIN FORECAST ISSUE WILL CONTINUE TO BE ASSESSING HEAT
POTENTIAL FOR AT LEAST THE NEXT SEVERAL DAYS.

HIGH TEMPERATURES SO FAR TODAY HAVE REACHED THE MID TO UPPER 90S
ACROSS THE AREA WITH HEAT INDICES IN THE 105 TO 110 RANGE. MAY
SCALE BACK ADVISORY BASED ON SOME OF THE THUNDERSTORM ACTIVITY
BEFORE EXPIRATION AT 00Z. THUNDERSTORMS HAVE DEVELOPED ALONG WEAK
FRONTAL BOUNDARY ACROSS CENTRAL LOUISIANA. SHOWERS AND ISOLATED
STORMS WERE ALSO DEVELOPING ALONG THE SEABREEZE BOUNDARY. MAY SEE
SOME ENHANCED THUNDERSTORM ACTIVITY IN THE VICINITY OF COLLISION
OF SEABREEZE AND THUNDERSTORMS MOVING SOUTH. WILL LIKELY SEE
ACTIVITY DIMINISH AROUND SUNSET.

MODELS CONTINUE TO MAINTAIN UPPER RIDGE OVER THE CENTRAL PLAINS AND
SE STATES. HOT WEATHER IS EXPECTED THROUGH AT LEAST MIDWEEK WITH
MAINLY ISOLATED AFTERNOON STORMS AT BEST. LIKE TODAY...CENTRAL
LOUISIANA AND PERHAPS EAST TEXAS WILL BE AT OR NEAR HEAT ADVISORY
CRITERIA OF 108. LATE IN THE WEEK...UPPER TROUGH IS FORECASTED
SHIFT INTO THE CENTRAL PLAINS AND IS EXPECTED TO SUPPRESS THE
RIDGE. THIS SHOULD RESULT IN A MORE TYPICAL SUMMER WEATHER PATTERN
FOR LATE IN THE WEEK. WILL INCREASE THE POPS AND LOWER DAYTIME
TEMPERATURES TO REFLECT THIS BEGINNING MAINLY ON THURSDAY AND
CONTINUE THIS TREND THROUGH WEEKEND.

MARINE...VERY NICE CLUSTER OF THUNDERSTORMS WAS OBSERVED OVER THE OFFSHORE
WATERS OF SOUTHWEST LOUISIANA THIS AFTERNOON. THIS ACTIVITY IS
EXPECTED TO MOVE FURTHER OFFSHORE LATER TODAY. BROAD SURFACE HIGH
PRESSURE IS EXPECTED TO CONTINUE OVER THE GULF WATERS. THIS WILL
MAINTAIN WEAK W TO SW FLOW THROUGH THE WEEK. LATE NIGHT AND EARLY
SHOWERS COULD BEGIN DEVELOPING AS EARLY AS WEDNESDAY WITH THIS
TREND CONTINUING INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  98  76  97 /  10  10  10  10
LCH  77  95  77  94 /  20  20  10  10
LFT  77  96  77  95 /  30  20  10  10
BPT  77  96  76  94 /  20  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

PUBLIC...15
Hazardous weather outlook, Jul 26, 5:14 AM CDT, 14 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
514 AM CDT SUN JUL 26 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
271130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
514 AM CDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...MAINLY
DURING THE AFTERNOON HOURS WITH DAYTIME HEATING. SOME OF THE
STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY
WINDS. AWAY FROM THE CONVECTION...HOT AND HUMID CONDITIONS WILL
PERSIST...WITH AFTERNOON HEAT INDEX READINGS FROM 103 DEGREES TO
107 DEGREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HOT AND HUMID CONDITIONS WILL PERSIST FROM MONDAY INTO WEDNESDAY
WITH UPPER LEVEL HIGH PRESSURE RE-ESTABLISHING ITSELF. AFTERNOON
HEAT INDEX READINGS WILL BE AROUND 105 DEGREES. THE HIGH PRESSURE
SYSTEM IS EXPECTED TO BREAK DOWN BY THURSDAY. THIS WILL LEAD TO
SCATTERED SHOWERS AND THUNDERSTORMS INTO THE WEEKEND. THE MAIN
HAZARDS WILL BE FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-271130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
514 AM CDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME OF
THE STORMS WILL PRODUCE FREQUENT CLOUD TO WATER LIGHTNING...ALONG
WITH HIGHER WINDS GUSTS AND LOCALLY HIGHER SEAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Special weather statement, Jul 26, 3:04 PM CDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
304 PM CDT SUN JUL 26 2015

LAZ027-028-030-031-041-042-052-074-262130-
EAST CAMERON-CALCASIEU-BEAUREGARD-ALLEN-VERMILION-JEFFERSON
DAVIS-VERNON-RAPIDES-
304 PM CDT SUN JUL 26 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CALCASIEU...
NORTHEASTERN CAMERON...JEFFERSON DAVIS...NORTHWESTERN VERMILION...
BEAUREGARD...VERNON...WESTERN RAPIDES...WESTERN ALLEN PARISHES IN
SOUTHWESTERN LOUISIANA AND NORTHEASTERN NEWTON COUNTIES...

AT 303 PM CDT...A LINE OF STRONG THUNDERSTORMS FROM NEAR ANACOCO TO
DE RIDDER TO NEAR REEVES TO LAKE ARTHUR...WILL CONTINUE MOVING
SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...ALEXANDRIA...SULPHUR...JENNINGS...LEESVILLE...
WESTLAKE...WELSH...IOWA...LAKE ARTHUR...KINDER...ROSEPINE...
MERRYVILLE...BOYCE...ANACOCO...FENTON...REEVES...LENA...DRY CREEK...
RAGLEY AND FORT POLK.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3150 9268 3140 9270 3139 9266 3144 9240
      3077 9287 3023 9264 2972 9275 3041 9362
      3049 9365 3067 9365 3093 9353 3100 9358
      3103 9351 3109 9356 3127 9354 3128 9344
      3136 9339 3135 9295 3152 9272
TIME...MOT...LOC 2003Z 033DEG 15KT 3127 9330 3084 9330 3047 9309 3007
9267

LANDRENEAU
Special weather statement, Jul 26, 3:46 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
346 PM CDT SUN JUL 26 2015

LAZ027-030-TXZ260-262130-
BEAUREGARD-VERNON-NORTHERN NEWTON-
346 PM CDT SUN JUL 26 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BEAUREGARD
AND WESTERN VERNON PARISHES...NORTHEASTERN JASPER AND NEWTON
COUNTIES...

AT 346 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF HORNBECK TO NEAR DE RIDDER...AND
MOVING SOUTHWEST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEWTON...MERRYVILLE...CALL...TOLEDO BEND DAM...BON WEIR...
BURKEVILLE...DERIDDER...BIVENS...STRINGTOWN...MAYFLOWER...OLD
SALEM...FARRSVILLE...TROUT CREEK...JUNCTION...JAMESTOWN...BANCROFT...
BURR FERRY...WIERGATE...BLEAKWOOD AND EVANS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3077 9328 3052 9374 3052 9388 3096 9387
      3116 9391 3117 9358 3120 9354 3124 9355
      3127 9354 3128 9344 3133 9341
TIME...MOT...LOC 2046Z 067DEG 13KT 3127 9351 3083 9336

LANDRENEAU
Special weather statement, Jul 26, 4:32 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
432 PM CDT SUN JUL 26 2015

LAZ041-052-073-074-TXZ216-262-262215-
EAST CAMERON-CALCASIEU-WEST CAMERON-VERMILION-SOUTHERN NEWTON-ORANGE-
432 PM CDT SUN JUL 26 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CALCASIEU...
EASTERN CAMERON AND SOUTHWESTERN VERMILION PARISHES...NORTHEASTERN
ORANGE AND EXTREME SOUTHEAST NEWTON COUNTIES...

AT 431 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LUNITA TO 6 MILES NORTH OF ROCKEFELLER WILDLIFE
RANGE...AND MOVING SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...VINTON...ROCKEFELLER WILDLIFE RANGE...LAKE
CHARLES REGIONAL AIRPORT...STARKS...MAURICEVILLE...GRAND CHENIER...
GRAND LAKE...FOREST HEIGHTS...CARLYSS...GIBBSTOWN...HARTBURG...
HACKETTS CORNER...EDGERLY...HEBERTS MARINA...CREOLE...LUNITA...
HACKBERRY AND SWEET LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2972 9300 2978 9326 2983 9333 2986 9324
      3005 9329 3005 9333 2985 9335 2987 9335
      2988 9340 3023 9391 3039 9355 2973 9255
      2960 9270
TIME...MOT...LOC 2131Z 337DEG 13KT 3032 9356 2978 9275

25
Special weather statement, Jul 26, 4:33 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
433 PM CDT SUN JUL 26 2015

LAZ027-030-TXZ259-260-262215-
BEAUREGARD-VERNON-NORTHERN JASPER-NORTHERN NEWTON-
433 PM CDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BEAUREGARD AND
SOUTHWESTERN VERNON PARISHES...NORTHEASTERN JASPER AND NORTHERN
NEWTON COUNTIES...

AT 433 PM CDT...A STRONG THUNDERSTORM WAS NEAR BURKEVILLE...MOVING
WEST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JASPER...NEWTON...BURKEVILLE...ROGANVILLE...FARRSVILLE...
HARRISBURG...JAMESTOWN...STRINGTOWN...MAYFLOWER...HOLLY SPRINGS...
WIERGATE AND BLEAKWOOD.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3110 9368 3091 9348 3064 9380 3104 9410
TIME...MOT...LOC 2133Z 075DEG 16KT 3094 9370

25
Special weather statement, Jul 26, 5:20 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
520 PM CDT SUN JUL 26 2015

LAZ041-073-TXZ216-262-262300-
CALCASIEU-WEST CAMERON-SOUTHERN NEWTON-ORANGE-
520 PM CDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CALCASIEU AND
NORTHWESTERN CAMERON PARISHES...NORTHEASTERN ORANGE AND SOUTH CENTRAL
NEWTON COUNTIES...

AT 519 PM CDT...A STRONG THUNDERSTORM WAS OVER VINTON...MOVING
SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORANGE...WEST ORANGE...VINTON...MAURICEVILLE...HARTBURG AND FOREST
HEIGHTS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3029 9359 3019 9351 2995 9367 3024 9390
TIME...MOT...LOC 2219Z 050DEG 9KT 3021 9363

25
Special weather statement, Jul 26, 6:10 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
610 PM CDT SUN JUL 26 2015

LAZ031>033-042-043-262345-
ALLEN-ST. LANDRY-ACADIA-EVANGELINE-JEFFERSON DAVIS-
610 PM CDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON DAVIS...
WEST CENTRAL ST. LANDRY...SOUTHWESTERN EVANGELINE...NORTHWESTERN
ACADIA AND SOUTHEASTERN ALLEN PARISHES...

AT 609 PM CDT...A STRONG THUNDERSTORM WAS NEAR DURALDE...OR NEAR
EUNICE...MOVING WEST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EUNICE...BASILE...ELTON...DURALDE AND HATHAWAY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3057 9247 3045 9241 3029 9266 3056 9274
TIME...MOT...LOC 2309Z 070DEG 14KT 3050 9250

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 4:03 PM CDTSpecial Weather StatementLCHJefferson27 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.